# SDR YV3R2019091400182

- Difficulty date: September 12, 2019
- Submitted: September 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: EC-JT
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11151
- Aircraft time: 662 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 2730
- Condition: Inaccurate
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR AND ENGINE NEEDLES JUMPS/BOUNCES ONCE IT REACHES 90%.
